# SDR A6WA200340185

- Difficulty date: December 1, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Condition: Loose
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG AFT WING SPAR BUSHING MIGRATED .052 INCH. REMOVED MIGRATED BUSHING ON LEFT MLG, AND INSTALLED FIRST OVERSIZE BUSHING, P/N 601R-57-21-003-21 IAW REO 601R-57-21-003 REV B.  (M)
